Ezy Pharmacy

Pharmacy Health Paracetamol 100 Tablets

$6.99

Effective temporary relief of pain and discomfort. Reduces fever.

 Gentle on the stomach
 Easy to swallow
 Gluten free
 Suitable for pregnant and breastfeeding mothers and people with stomach ulcers

Ingredients

Paracetamol 500mg

Warnings

Keep to the recommended dose.

Children 12+ years and adults: Do not take this medication for longer than a few days at a time unless advised by a doctor.

Children 7-12 years: Do not take this medication for longer than 48 hours unless advised by a doctor.

Not suitable for use in children 6 years and younger.

Do not take with other products containing paracetamol unless advised to do so by a doctor or pharmacist.

Not suitable for children 6 years and under.

Recently viewed